| Catalog Number |
00515048200 |
| Medical Device Problem Code |
Inability to Irrigate (1337)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).The device was returned with all but 1 of the batteries removed from the pack.Functional testing of the returned product found the device did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found electrolyte leaked inside of the pack.There did not appear to be damage to the wiring of the pack.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to a manufacturing and/or design issue.The reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.E1 telephone number: (b)(6).G2 country: (b)(6).
Event or Problem Description
It was reported that during surgery the device is not working and it seems like a battery failure.The device was able to power on but it did not spray.There was a 5-minute delay but there was no harm to the patient.During product evaluation it was found that the battery leaked electrolyte.Due diligence is complete and there is no additional information available.